# SDR 05033651

- Difficulty date: February 2, 2005
- Submitted: February 3, 2005
- Operation: Air carrier
- Aircraft: N7426
- Make and model: Cndair CL6002B19
- Aircraft serial: 7426
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EVENT SUMMARY STATED FLAP FAIL AT 0 DEGREES.  INSPECTED FLAP FAIL NO BINDING OR STOPPAGE REF 27-54-00.  PERFORMED TORQUE CHECK OF FLAP SYSTEM.
